# SDR S2YA04010

- Difficulty date: April 19, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N358SK
- Make and model: Dorner DO328300
- Aircraft serial: 3188
- Engine: Pwa PW306B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Erratic
- Location: Lt Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW NOTED AN ERRATIC INDICATION FOR THE LT OIL PRESSURE.  THE CREW PERFORMED AN AIR-TURN-BACK AND MADE AN UNEVENTFUL LANDING.  MX INSPECTED THE SYSTEM AND CLEANED THE OIL PRESSURE TRANSDUCER.  MX RETURNED THE AC TO SERVICE WITH NO FURTHER DEFECTS. (K)
